# SDR SCNA20251113436

- Difficulty date: October 8, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 62,498 hours, 28,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 312 & S-6L AT PASSENGER CABIN .  FRAME BS 312, S6L AT PASSENGER CABIN WAS REPAIRED PER SRM 53-10-07-2R-1 REPAIR 1.
